Stephen Montgomery-Smith, Conditions implying regularity of the three dimensional Navier-Stokes equation. Applications of Mathematics 50, (2005), 451-464. We obtain logarithmic improvements for conditions for regularity of the Navier-Stokes equation, similar to those of Prodi-Serrin or Beale-Kato-Majda. Some of the proofs make use of a stochastic approach involving Feynman-Kac like inequalities. As part of the our methods, we give a different approach to a priori estimates of Foias, Guillope and Temam. (tex, dvi, ps, pdf.)


 List of all preprints